EconPapers    
Economics at your fingertips  
 

Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions

Yaohong Li and Xiaoyan Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

By constructing some general type conditions and using fixed point theorem of cone, this paper investigates the existence of at least one and at least two positive solutions for systems of nonlinear higher order differential equations with integral boundary conditions. As application, some examples are given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/591381.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/591381.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:591381

DOI: 10.1155/2014/591381

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:591381